# SDR SWAA2017012711513

- Difficulty date: January 26, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 65,306 hours, 38,723 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 30490
- Condition: Loose
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SPOILER INBOARD LOOSE AT ACTUATOR ATTACH POINTS.  R&R NR 7 ACTUATOR PER AMM.
